# SDR N6WA2012050601

- Difficulty date: May 6, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 18,652 hours, 12,846 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT CAUTION MESSAGE DURING TAXI.
